Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 44, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 11, 2012, 3:01 PM CDT for Sabine Parish, Louisiana; Sabine County, Shelby County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 11, 2012, 3:01 PM CDT (20:01 UTC)
- Expired
- Mar 11, 2012, 3:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Sabine Parish, LA, Sabine County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 83 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 11:55 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 419 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 328 m²/s²
- 0-3 km storm-relative helicity
- 390 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
910
WUUS54 KSHV 112001
SVRSHV
LAC085-TXC403-419-112045-
/O.NEW.KSHV.SV.W.0044.120311T2001Z-120311T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
301 PM CDT SUN MAR 11 2012
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL SABINE COUNTY IN EASTERN TEXAS...
SOUTHEASTERN SHELBY COUNTY IN EASTERN TEXAS...
NORTHWESTERN SABINE PARISH IN NORTHWEST LOUISIANA...
* UNTIL 345 PM CDT
* AT 300 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 12 MILES WEST OF ZWOLLE...OR 23
MILES SOUTHEAST OF CENTER...AND MOVING NORTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CONVERSE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
IF ON OR NEAR TOLEDO BEND LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!
&&
LAT...LON 3174 9401 3181 9388 3184 9387 3185 9360
3151 9350 3142 9390
TIME...MOT...LOC 2001Z 241DEG 20KT 3162 9384
$$
151 follow-up statement
222
WWUS54 KSHV 112023
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
323 PM CDT SUN MAR 11 2012
TXC403-419-112033-
/O.CAN.KSHV.SV.W.0044.000000T0000Z-120311T2045Z/
SABINE TX-SHELBY TX-
323 PM CDT SUN MAR 11 2012
...THE SEVERE THUNDERSTORM WARNING FOR SHELBY AND SABINE COUNTIES IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS EXITED SOUTHEAST SHELBY AND NORTHERN SABINE
COUNTIES.
LAT...LON 3157 9378 3175 9381 3184 9385 3184 9360
3151 9350 3148 9367
TIME...MOT...LOC 2023Z 240DEG 25KT 3172 9366
$$
LAC085-112045-
/O.CON.KSHV.SV.W.0044.000000T0000Z-120311T2045Z/
SABINE LA-
323 PM CDT SUN MAR 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SABINE PARISH...
AT 323 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR NOBLE...OR 23 MILES SOUTH OF MANSFIELD...MOVING NORTHEAST AT 30
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OAK
GROVE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3157 9378 3175 9381 3184 9385 3184 9360
3151 9350 3148 9367
TIME...MOT...LOC 2023Z 240DEG 25KT 3172 9366
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 12:02 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Mar 11, 12:02 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1202 PM CDT SUN MAR 11 2012 .UPDATE... TO INCLUDE TORNADO WATCH NUMBER 71 UNTIL 7 PM FOR PORTIONS OF NORTHEAST TEXAS...ALL OF DEEP EAST AND ALL OF OUR NORTHERN LOUISIANA PARISHES. && .DISCUSSION... && .PREV DISCUSSION... /ISSUED 1059 AM CDT SUN MAR 11 2012/ DISCUSSION... THE UPPER LOW IS IN A BIG HURRY NOW OVER SE CO AND THE PANHANDLES MOVING OVER SW KN AND HAS A GOOD PUNCH OF DRY AIR WORKING ALONG THE RED RIVER OF OK/TX. THE EXTENT OF DIVERGENCE ALOFT IS HUGE WITH THE UPPER RIDGE OUT OVER THE GULF. THE SLIGHT RISK AREA FOR TODAY AND TONIGHT STRETCHES FROM THE UPPER TEXAS GULF COAST INTO THE BOOT HEEL OF MO. THIS LOOKS LIKE THE BIG PUSH FOR NOW AND IT WILL BE MOVING INTO THE WARM FRONT RIGHT OVER OUR AREA FOR THE NEXT 12 HRS OR SO. RICHER 60 PLUS DEW POINTS ARE FEEDING IN ACROSS DEEP EAST TEXAS AND TOLEDO BEND COUNTRY AT THIS TIME. WE HAVE EXPANDED THE AREA FOR SEVERE WORDING THROUGH 18Z TO INCLUDE MORE OF NE TX AND AND SW AR. OTHER MINOR CHANGES INCLUDE EXPECTED HIGH TEMPERATURES...LEANING MORE TOWARD NEW NAM...BUT NOT EVERYWHERE. ALSO...HAVE INCREASED AND ADJUSTED WINDS AND GUSTS ALONG THIS DEVELOPING LINE OF THUNDERSTORMS COMING INTO THE CWA...TO WHICH WE HAVE INCREASED POPS OVER OUR WEST...NOW INTO MORE OF THE HEART OF THE CWA ALONG WITH NEW HPC QPF TAILORED FOR THE REST OF TODAY. /24/ AVIATION... SHOWERS AND THUNDERSTORMS ARE MOVING INTO THE AREA FROM THE WEST. IFR FLIGHT CATEGORIES PERSIST ACROSS MUCH OF THE AREA ACCEPT AT MLU AND ELD WHERE THEY ARE STILL EXPERIENCING VFR CONDITIONS. A WARM FRONTAL BOUNDARY CURRENTLY JUST SOUTH OF THE AREA WILL LIFT INTO THE AREA BY THE 18Z ISSUANCE. THIS BOUNDARY WILL BE THE FOCUS FOR MORE CONVECTION...WITH +TSRA ACTIVITY POSSIBLE SOUTH OF THE BOUNDARY. +TSRA ACTIVITY WILL CAUSE SURFACE WIND GUSTS IN EXCESS OF 35 KTS AND SOME MODERATE TO EXTREME TURBULENCE. TSRA ACTIVITY WILL LINGER INTO THE 00Z TAF PERIOD AND END BY 06Z...MVFR/IFR FLIGHT CATEGORIES WILL REMAIN COMMON THROUGHOUT THE 18Z TAF PERIOD. /11/ PREV DISCUSSION... /ISSUED 459 AM CDT SUN MAR 11 2012/ DISCUSSION... CUTOFF UPPER TROUGH OVER THE SW CONUS IS FINALLY BEGINNING TO EJECT NEWD ACROSS THE HIGH PLAINS. SWLY FLOW ALOFT CONTINUES TO BRING A RICH PLUME OF SUBTROPICAL MOISTURE OVER THE REGION. AT THE SFC...A WARM FRONT WILL QUICKLY MIX NWD ACROSS THE AREA THIS MORNING. A SFC TROUGH...DENOTED BY A WIND SHIFT TO THE SW AND A SOMEWHAT DRIER AIRMASS...WILL APPROACH THE I-35 CORRIDOR. SLY SFC WINDS WILL PROVIDE AMPLE MOISTURE THROUGHOUT THE COLUMN TO SUPPORT WIDESPREAD SHWRS AND TSTMS FOR MOST OF TODAY. THE ONGOING PRECIP AND CLOUD COVER WILL HELP TO LIMIT INSTABILITY. HOWEVER...AS THE UPPER TROUGH EJECTS NE SHEAR PROFILES WILL BE SUPPORTIVE FOR A FEW SEVERE TSTMS. BACKING SFC WINDS WITH THE APPROACH OF THE SFC TROUGH WILL PROVIDE ENOUGH LOW LEVEL SHEAR TO SUPPORT A THREAT FOR DAMAGING WINDS AND ISOLATED TORNADOES. PRECIP AND ASSOCIATED SVR THREAT...SO BEGIN TO DIMINISH AFTER 00Z AS THE UPPER TROUGH AND THE MAIN DYNAMICS MOVE NE AND AWAY FROM THE CWA. REMAINDER OF THE FCST REMAINS RELATIVELY UNCHANGED. AFTER A BRIEF BREAK FROM PRECIP LATE MONDAY AND EARLY TUESDAY...RAIN CHANCES RETURN TO THE AREA AND WILL STAY IN THE FCST THROUGH THE REST OF THE PERIOD. SWLY FLOW ALOFT...WHICH TYPICALLY IS VERY UNSETTLED PATTERN FOR US...IS EXPECTED TO PERSIST FOR THE NEXT WEEK. THIS WILL KEEP PLENTY OF SUBTROPICAL MOISTURE IN THE MID LEVELS. SLY SFC WINDS WILL CONTINUE TO ADVECT WARM AND MOIST AIR NWD. A SERIES OF WEAK UPPER DISTURBANCES WILL PASS OVER THE REGION PROVIDING CONTINUED CHANCES FOR SHWRS AND TSTMS. MOST OF THESE IMPULSES WILL BE RELATIVELY WEAK AND UNORGANIZED. DESPITE THE CONTINUED CHANCES FOR RAIN AND CLOUD COVER...TEMPS ARE EXPECTED TO REMAIN WELL ABOVE NORMAL FOR THE NEXT 7 DAYS. /09/ AVIATION... WIDESPREAD SHOWERS AND ISOLATED TSTMS WERE BRINGING MVFR AND OCCASIONAL IFR CIGS AND VISIBILITIES TO THE FOUR STATE REGION THIS MORNING. MUCH OF THE CURRENT PRECIPITATION WILL MOVE NORTHEAST OF THE AREA BY 12Z...BUT ADDITIONAL CONVECTION IS EXPECTED TO DEVELOP PRIOR TO 18Z...AS A WARM FRONT APPROACHES THE AREA FROM THE SOUTH. SOME OF THIS CONVECTION COULD BE QUITE STRONG...CAUSING SURFACE WIND GUSTS IN EXCESS OF 35 KTS AND MODERATE TO EXTREME TURBULENCE. CONVECTION WILL CONTINUE TO AROUND 12/03Z BUT EXPECT WIDESPREAD MVFR CIGS TO LINGER BEYOND 12/12Z. SURFACE WIND SOUTH TO SOUTHEAST TODAY 10 TO 15 KTS...DIMINISHING TO LESS THAN 10 KTS AFTER 12/00Z. /14/ && .PRELIMINARY POINT TEMPS/POPS... SHV 68 60 81 61 79 / 100 90 20 10 20 MLU 73 64 79 61 80 / 100 90 30 10 20 DEQ 59 47 77 55 80 / 100 70 10 10 10 TXK 63 54 79 57 79 / 100 70 10 10 20 ELD 70 59 79 59 79 / 100 90 20 10 20 TYR 63 55 82 59 78 / 100 40 10 10 20 GGG 65 57 82 60 78 / 100 70 20 10 20 LFK 69 59 81 63 79 / 100 70 20 10 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 24
Hazardous weather outlook, Mar 11, 1:21 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 121 PM CDT SUN MAR 11 2012 LAZ001>006-010>014-017>022-TXZ126-137-138-150>153-165>167-121200- CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MARION-GREGG-HARRISON-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 121 PM CDT SUN MAR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF THE ENTIRE FOUR STATE AREA THIS AFTERNOON AND EARLY EVENING. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE ONGOING FOR MUCH OF THE DAY. THUNDERSTORMS ARE INCREASING IN INTENSITY AS A STRONG UPPER LEVEL TROUGH BEGINS TO EJECT NORTHEAST ONTO THE PLAINS. MOISTURE INTO THE SYSTEM IS INCREASING...AND NO SUNSHINE MAY BE THE ONLY LIMITING FACTOR AFFECTING INSTABILITY. OUR LOW LEVEL WIND SHEAR IS STRONG ENOUGH TO SUPPORT A THREAT FOR DAMAGING WINDS AND ISOLATED TORNADOES THROUGH THE AFTERNOON. THUNDERSTORMS SHOULD DIMINISH FROM WEST TO EAST DURING THE EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SOUTHWESTERLY FLOW ALOFT WILL KEEP AN UNSETTLED WEATHER PATTERN IN PLACE AS A SERIES OF WEAK UPPER LEVEL DISTURBANCES MOVE OVER THE REGION AND AN AMPLE SUPPLY OF MOISTURE REMAINS IN PLACE. THEREFORE...A CHANCE FOR SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST FOR MUCH OF THE UPCOMING WEEK. HOWEVER...NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EARLY EVENING. ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-124-125-136- 149-121200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-SMITH-CHEROKEE- 121 PM CDT SUN MAR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL BE ONGOING FOR MUCH OF THE EARLY AFTERNOON. THUNDERSTORMS SHOULD DIMINISH FROM WEST TO EAST DURING THE LATE AFTERNOON. LOCALLY HEAVY RAIN MAY CAUSE BRIEF FLOODING IN LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SOUTHWESTERLY FLOW ALOFT WILL KEEP AN UNSETTLED WEATHER PATTERN IN PLACE AS A SERIES OF WEAK UPPER LEVEL DISTURBANCES MOVE OVER THE REGION AND AN AMPLE SUPPLY OF MOISTURE REMAINS IN PLACE. THEREFORE...A CHANCE FOR SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST FOR MUCH OF THE UPCOMING WEEK. HOWEVER...NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NO BE NEEDED THIS AFTERNOON OR TONIGHT. 24
In the hours before
Local storm report, Mar 11, 1:10 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
110 PM CDT SUN MAR 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM FLOOD 2 NNE MOUNT ENTERPRISE 31.94N 94.67W
03/11/2012 RUSK TX EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS SOME FLOODING OF CR 3153 IN
RUSK COUNTY
&&
04Local storm report, Mar 11, 1:11 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
111 PM CDT SUN MAR 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLOOD LUFKIN 31.33N 94.73W
03/11/2012 ANGELINA TX AMATEUR RADIO
SOME MINOR STREET FLOODING IN THE CITY OF LUFKIN BEING
REPORTED
&&
04Special weather statement, Mar 11, 1:34 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
134 PM CDT SUN MAR 11 2012
TXZ152-153-166-111915-
NACOGDOCHES-SAN AUGUSTINE-SHELBY-
134 PM CDT SUN MAR 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 215 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN EASTERN TEXAS...
NACOGDOCHES...SAN AUGUSTINE AND SHELBY...
INCLUDING THE FOLLOWING LOCATIONS...
BLAND LAKE...ETOILE...MACUNE...NEUVILLE AND SAN AUGUSTINE...
AT 134 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
NORTHEAST OF ETOILE TO 7 MILES SOUTHEAST OF ETOILE TO 11 MILES SOUTH
OF ETOILE...OR ALONG A LINE EXTENDING FROM 20 MILES SOUTHEAST OF
NACOGDOCHES TO 23 MILES NORTH OF ROCKLAND TO 16 MILES NORTH OF
ROCKLAND...MOVING NORTHEAST AT 30 MPH.
WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
15Special weather statement, Mar 11, 2:23 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
223 PM CDT SUN MAR 11 2012
LAZ001-002-010-112015-
BOSSIER-CADDO-DE SOTO-
223 PM CDT SUN MAR 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 315 PM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
DE SOTO...CADDO AND BOSSIER...
INCLUDING THE FOLLOWING LOCATIONS...
STONEWALL...
AT 223 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF STONEWALL...OR
13 MILES NORTHWEST OF MANSFIELD...MOVING NORTHEAST AT 30 MPH.
WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 1:41 AM CST | River Flood Warning | SHV | Caldwell, Grant, LaSalle, Winn | 20 days |
| Mar 11, 2:44 PM CDT | Areal Flood Advisory | SHV | Bossier, Caddo, De Soto, Red River | 2 hr |
| Mar 11, 3:55 PM CDT | Tornado Warning | SHV | Sabine | 50 min |
| Mar 11, 4:05 PM CDT | Tornado Warning | SHV | De Soto, Natchitoches, Red River | 40 min |
| Mar 11, 4:38 PM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 49 min |
| Mar 11, 4:56 PM CDT | Areal Flood Warning | SHV | Sabine | 3 hr |
| Mar 11, 6:53 PM CDT | Areal Flood Advisory | SHV | Ouachita, Union | 3 hr |
| Mar 11, 8:38 AM CDT | River Flood Warning | SHV | Smith, Wood | 6 days |
| Mar 11, 10:53 AM CDT | Areal Flood Warning | SHV | Cherokee, Smith | 3 hr |
| Mar 11, 12:56 PM CDT | Areal Flood Warning | SHV | Angelina, Nacogdoches | 3 hr |
| Mar 11, 1:12 PM CDT | Areal Flood Warning | SHV | Harrison, Panola, Rusk | 3 hr |
| Mar 11, 2:12 PM CDT | Tornado Warning | SHV | Sabine, San Augustine, Shelby | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.